Top 9 Diphenhydramine HCl 50mg – Allergy Medicine


As an Amazon Associate I earn from qualifying purchases.

1. SDA LABORATORIES

#ad

1000 Capsules, SDA Laboratories, Diphenhydramine 50mg, INC Generic Benadryl Allergy

#ad
SDA LABORATORIES #ad - Best value allergy medication. Blocks histamine. Strong effective allergy relief. Compare to the active ingredient in Benadryl Allergy.
BrandSDA LABORATORIES #ad
ManufacturerSDA LABORATORIES #ad
Part NumberB001X45QII
ModelB001X45QII

2. Wellness Basics

#ad

192 Count, Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack

#ad
Wellness Basics #ad - Maximum strength Nighttime sleep aid. Compare to the active ingredient in Unisom Sleep Gels. Liquid Filled soft gels. Safe, non-habit forming.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height3.73 Inches
Length4.18 Inches
Weight0.35 Pounds
Width2.09 Inches

3. Diphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules

#ad

Diphenhydramine HCL Compare to Benedryl 50 mg, 100 Capsules, 100 Capsules Diphenhydramine HCL Compare to Benedryl 50 mg

#ad
Diphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules #ad - Blocks histamine. Compare to the active ingredient in Benadryl Allergy. Strong effective allergy relief. Best value allergy medication.
BrandDiphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules #ad
ManufacturerDiphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules #ad
Height1.5 Inches
Length3.5 Inches
Weight0.02 Pounds
Width1.5 Inches
Part NumberFBA_66424021014
ModelFBA_66424021014
WarrantyDiphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules Diphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules

4. HealthA2Z

#ad

Diphenhydramine HCl 50mg, 250 Softgels, Restful Sleeping, Non Habit-Forming, Compare to Unisom, HealthA2Z Sleep Aid, Supports Deeper

#ad
HealthA2Z #ad - Compare to uNISOM active ingredient. Helps you fall asleep fast and stay asleep. Adults and children over 12 years: 1 softgel at bedtime if needed, or as directed by a doctor. Use for occasional sleeplessness; easy to swallow.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.4 Inches
Length2.9 Inches
Width2.9 Inches
Part NumberFPA028

5. ValuMeds

#ad

ValuMeds Nighttime Sleep Aid Twin Pack, 192 Softgels Diphenhydramine HCl, Restful Sleeping for Men, Women, 50 mg | Supports Deeper

#ad
ValuMeds #ad - Talk to your doctor for more information. Deep, restful sleep – this diphenhydramine sleep aid helps your mind and body relax when it’s time for bed so you can get to sleep quickly.

Use as directed – sleeping aids for men, women, and teens should always be used carefully and/or under supervision. Can cause drowsiness – avoid operating vehicles, running machinery, or ingesting alcoholic drinks while using ValuMeds nighttime sleep-aid. Nighttime sleep-aid – the best sleep aid for those struggling with a racing mind or restless legs, our formula should be used right before bed. Easy-to-swallow softgels – valuMeds softgels are designed to be easier to take thanks to the smooth gel covering liquid inside.
BrandValuMeds #ad
ManufacturerMedgel Private Ltd. #ad
Part Number60537-6

6. Unisom

#ad

Diphenhydramine HCI, Nighttime Sleep-aid, Unisom SleepGels, 100 SoftGels

#ad
Unisom #ad - Find a nighttime sleep solution that's right for you: millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepMinis, SleepTabs, SleepMelts or PM Pain can help you take on your day.

Trust unisom, the sleep expert: the #1 pharmacist recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations. Non-habit forming: liquid-filled SoftGels are safe if used as directed, non-habit forming and help you sleep soundly. Includes: one 1 bottle with 100 softGels of Unisom SleepGels Nighttime Sleep-aid; one SoftGel per dose. A stressful day deserves a restful night: Unisom helps you fall asleep fast and get a good night's sleep to recharge and restore.
BrandUnisom #ad
ManufacturerAmazonUs/CHMZ7 #ad
Height4.5 Inches
Length2.25 Inches
Width2.25 Inches
Part Number00652
Model00652

7. Benadryl

#ad

Diphenhydramine HCI 50 Mg Allergy Medicine and Antihistamine 1000 caps

#ad
Benadryl #ad - Relieves symptoms of upper respiratory allergies. Compare to the active ingredient in Benadryl Allergy. Blocks histamine. Provides fast, effective reversal of the often dangerous effects of a massive histamine release.
BrandBenadryl #ad
ManufacturerSDA #ad

8. Member's Mark

#ad

HCI 50 Milligram 192 Softgels, Member's Mark Maximum Strength Nighttime Sleep Aid

#ad
Member's Mark #ad - Nighttime sleep aid. Fall asleep fast. Wake up refreshed. Non-habit forming. Compare to Unisom SleepGels active ingredients.
BrandMember's Mark #ad
ManufacturerMember's Mark #ad
Part Number645292

9. GenCare

#ad

Runny Nose | Seasonal or Indoor & Outdoor Allergies, Sneezing, GenCare, Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg 1000 Tablets Per Bottle Value Pack | Relieve for Itchy Eyes

#ad
GenCare #ad - 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 1000 count bulk savings bottle. Itchy eyes can negatively affect your vision, puffy, hair, red or watery eyes typically caused by pet dander, focus and even work performance.

Easy to swallow tablet. You don't have to suffer through allergy symptoms another day longer. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep. Our 1000 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies. Itchy eye relief - experience fast relief from itchy, pollen, dust and hay fever. More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep.

That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand. Join thousands of allergy symptom free customers. Click add-to-Cart Today! Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper.
BrandGenCare #ad
ManufacturerGenCare #ad
Part NumberEB015